MathSciNet Relay Station
MathSciNet bibliographic data
MR342601 (49 #7347) 20C30
Jeyakumar, A. Vincent Principal indecomposable representations for the group ${\rm SL}(2,\,q)$. J. Algebra 30 (1974), 444–458.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement